# SDR USAA060239

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: USSRM51101230080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION R4 DOOR SILL SUPPORT BRACKET.  REMOVED AND REPLACED SUPPORT PER SRM 51-40-02, 51-40-05, 51-21-01; 53-00-52; CORROSION TASK C53-252-03   DEFECT SIZE: 3"L BY 2"W BY .018" D.
